Show simple item record

dc.contributor.authorDickson, DCM
dc.date.available2014-05-21T23:13:08Z
dc.date.issued2007-09
dc.identifier.citationDickson, D. C. M. (2007). Some Finite Time Ruin Problems. Annals of Actuarial Science, 2 (2), pp.217-232. https://doi.org/10.1017/s1748499500000348.
dc.identifier.issn1748-4995
dc.identifier.urihttp://hdl.handle.net/11343/29508
dc.description.abstractABSTRACT In the classical risk model, we use probabilistic arguments to write down expressions in terms of the density function of aggregate claims for joint density functions involving the time to ruin, the deficit at ruin and the surplus prior to ruin. We give some applications of these formulae in the cases when the individual claim amount distribution is exponential and Erlang(2).
dc.languageen
dc.publisherCambridge University Press (CUP)
dc.subjectBanking
dc.subjectFinance and Investment
dc.titleSome Finite Time Ruin Problems
dc.typeJournal Article
dc.identifier.doi10.1017/s1748499500000348
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics
melbourne.source.titleAnnals of Actuarial Science
melbourne.source.volume2
melbourne.source.issue2
melbourne.source.pages217-232
dc.description.pagestart217
melbourne.publicationid109380
melbourne.elementsid305560
melbourne.contributor.authorDickson, David
dc.identifier.eissn1748-5002
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record